Thrombotic complications in acute promyelocytic leukemia during all-trans-retinoic acid therapy.

@article{Pogliani1997ThromboticCI,
  title={Thrombotic complications in acute promyelocytic leukemia during all-trans-retinoic acid therapy.},
  author={Enrico Maria Pogliani and Fausto Rossini and Ivana Casaroli and P. F. Maff{\`e} and Gianmarco Corneo},
  journal={Acta haematologica},
  year={1997},
  volume={97 4},
  pages={228-30}
}
A case of acute renal failure, due to occlusion of renal vessels in a patient with acute promyelocytic leukemia (APL) treated with all-trans-retinoic acid (ATRA) and tranexamic acid has been described recently. We report a case of acute renal failure in an APL patient treated with ATRA alone. This case further supports the concern about thromboembolic complications associated with ATRA therapy in APL patients. The patients, a 43-year-old man, presented all the signs and symptoms of APL and was… CONTINUE READING

Similar Papers

Loading similar papers…